# SDR SWAA2025031805971

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 76,061 hours, 45,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY FLOOR PANEL HAS SMALL CRACK <[01]. REPAIRED CRACK PER SRM 53-00-53-1A-1-A00027; [02] CONCURR WITH SRM 53-00-53-1A-1-A00027 (TEMPORARY SEAL - 400 CYC REPEAT DVI; 4;000 CYC TLD).
